# SDR 96UAL900116

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D7R4D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAX DUE TO FLAP CONFIGURATION MESSAGE AND WARNING HORN DURING GEAR RETRACTION.  SUPPLEMENTAL DATA UPDATE:  REPLACED PSEU AS PRECAUTIONARY AND NOSE GEAR-NOT COMPRESSED SENSOR S266.
